# SDR RAIA960418

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 879
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: AG34
- Condition: Failed
- Location: Lt Engine
- Part time: 7,548 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT NR 7280 - LEFT RPM WENT TO ZERO.  MAINTENANCE REPLACED LEFT ENGINE TACH GENERATOR, PERFORMED GROUND RUNS OPERATIONAL CHECKS GOOD.  (M)
